# SDR DALA2025082606336

- Difficulty date: August 24, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 78,258 hours, 31,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7385044) DURING SERVICE CHECK FOUND CABIN EMERGENCY LIGHTS ON R1 DOOR AND RIGHT SIDE 1-4 ROWS INOP. R/R BATTERY PACK PER B737 AMM 33-51. EMERGENCY LIGHTS OPS CHECK GOOD.
